# SDR SWAA2019081335845

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 46,111 hours, 27,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT SEAT 17.    R&R BATTERY PER AMM.
